# SDR MALA110248

- Difficulty date: November 7, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 8,106 hours, 5,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A NOTIFIED FLIGHT DECK ENROUTE, THAT THE EXIT COVER FOR THE EXIT SIGN ON THE FWD SERVICE DOOR (SMALL SIGN HALFWAY DOWN THE FRAME LT SIDE LOOKING AT DOOR) IS MISSING.	 INSTALLED NEW COVER FOR MISSING EXIT SIGN ON SERVICE DOOR, PN:  BC5-0393-288.  OK FOR SERVICE.
